JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 3, Issue 2, Article 31
An Inequality Improving the First Hermite-Hadamard Inequality for Convex Functions Defined on Linear Spaces and Applications for Semi-Inner Products

    Authors: Sever S. Dragomir,  
    Keywords: Hermite-Hadamard integral inequality, Convex functions, Semi-Inner Products.  
    Date Received: 16/11/01  
    Date Accepted: 15/02/02  
    Subject Codes:


    Editors: Constantin P. Niculescu,  

An integral inequality for convex functions defined on linear spaces is obtained which contains in a particular case a refinement for the first part of the celebrated Hermite-Hadamard inequality. Applications for semi-inner products on normed linear spaces are also provided.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login